# SDR UALA2013062604469

- Difficulty date: June 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 53,981 hours, 21,627 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 25 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

25 ABC, OXYGEN MASKS DROPPED.  COMPLIED WITH MT 35-003. INSPECTED LATCH PIN HINGE.  ALL GOOD.  PERFORMED DROP CHECK IAW MT 35-003.
